MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VERSE COUNTER TORQUE HANDLE; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH VERSE COUNTER TORQUE HANDLE; MISC ORTHO SURGICAL INSTR
Model Number 299704255
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a posterior thoracolumbar fusion at th10-l2 treating traumatic injury on (b)(6) 2020, the nurse tried to attach a facilitator to the torque handle.When she pressed the button of the handle, her glove stuck in the button.She connected the facilitator in other ways, and the procedure was completed without further issue.There was no surgical delay.No further information is available.Concomitant device reported: unknown facilitator (part # unknown, lot # unknown, quantity 1).This report is for one (1) verse counter torque handle.This is report 1 of 1 for (b)(4).

Brand Name
VERSE COUNTER TORQUE HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10770502
Report Number1526439-2020-02071
Device Sequence Number4011076
Product Code LXH
UDI-Device Identifier10705034467474
UDI-Public(01)10705034467474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704255
Device Catalogue Number299704255
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN FACILITATOR